| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: another similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated a 13.2mm vicm5_13.2 implantable collamer lens, -13.50 diopter, tore/broke before/during loading and was stuck in the cartridge or injection system.There was no patient contact or injury.The lens was replaced with another same model/length lens and the problem was resolved.